# SDR SWI2024F00141

- Difficulty date: December 16, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE LOWER PORTION OF  FS 1015.00 STGR 27 TO STGR 25L AS MARKED   (C-CHECK RO 2/18/2024)   PERFORMED A SPLICE REPAIR PER REO 670-53-61-2222 REV. -- , DATED 2024-01-18. LEAK CHECKED GOOD. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
